MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. Single Use Aspiration Needle

AOMORI OLYMPUS CO., LTD. Single Use Aspiration Needle
Model Number NA-201SX-4021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle broke involving an olympus single use aspiration needle.The issue occurred during a diagnostic endobronchial ultrasound (ebus) procedure.The procedure was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
Single Use Aspiration Needle
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50852791
Report Number9614641-2026-00945
Device Sequence Number9553304
Product Code KTI
UDI-Device Identifier04953170240935
UDI-Public04953170240935
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K251664
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-201SX-4021
Device Lot Number4XV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown